# SDR DLM8K060612

- Difficulty date: July 24, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 35,773 hours, 27,871 cycles
- Engine: Pwa JT8D219
- Engine time: 45,984 hours, 37,189 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: MS280343
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AT FL 210 OVER PVD HIGH OIL TEMP WAS INDICATED ON LT ENGINE AND ENGINE SHUTDOWN PROCEDURE WAS PERFORMED. INITIAL TEMP WAS 158 DEGREES C AND THEN SPIKED TO 199 DEGREES C AND REMAINED HIGH AFTER ENGINE SHUTDOWN. ALL OTHER ENGINE INDICATIONS WERE NORMAL. ENGINE WINDMILLED FOR 15 MINS APPROX THE REMAINDER OF FLIGHT WITH POSITIVE OIL PRESSURE.  REPLACED FDR. PERF BITE ON FLAT SCREEN NO DISCREP NOTED. CLEANED AND INSP C/PLUG FOR NBR 1 ENG OIL TEMP BULB.  REPLACED TEMP BULB. SHOOK DOWN WIRING.  PERFORMED WINDMILL INSP. ENGINE RUNUP AND LEAK CHK NML AT ALL PWR SETTINGS
